# SDR DXTA2010082404201

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 8,992 hours, 5,568 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ENROUTE CLIMB PASSING FL300 AMBER BRAKE ILLUMINATED ON MWP WITH ASSOCIATED AMBER MASTER WARNING LIGHT.  ALSO, MX PANEL RED MINELCO ON RT BRAKE. DURING GEAR EXTENSION, AMBER BRAKE LIGHT EXTINGUISHED, THEN ILLUMINATED WITHIN 3 TO 5 SECONDS AFTER ANTI-SKID SELF TEST AND REMAINED "ON".
